# SDR 2007UALA03747

- Difficulty date: September 17, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 47,464 hours, 16,460 cycles
- Engine: Pwa PW2037
- Engine time: 54,052 hours, 19,045 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Condition: Failed
- Location: Agb
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RTFL DUE TO HIGH OIL TEMPERATURE & ENGINE OIL BYPASS MESSAGE.    10-19-07    ON DESCENT OIL TEMP SPIKED TO 171. 161 TO 171 DURING ENTIRE DESCENT.  SUPPLEMENTAL DATA UPDATE ANGLE GEARBOX AB1 BEARING FAILED AND OUTER RACE OF BEARING FRACTURED.  ALUMINUM BASE MATERIAL OF AGB HOUSING RELEASED DURING THE FAILURE EVENT CLOGGED THE OIL FILTER TO TRIP THE DELTA P SWITCH.  ENGINE WAS SHUT DOWN IN A TIMELY MANNER TO MITIGATE ENGINE DAMAGE.
